Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
seashellscandy

Chemical burn on my face from acne medicine

Recommended Posts

I was using a topical acne mediaction that was prescribed to me by my derm, but i have pretty sensitive skin and i think i used to much everyday and i not have a burn on top of a lighter patch of skin right in the middle of my face on my forehead. Are there any ways to heal my skin fast? and how to get the discoloring to go away? the burn is mostly gone but the discoloration and the and hyperpigmentation is still there and really ruins my self esteem. Are there any natural ways to make this better?

Edited by seashellscandy

Share this post


Link to post
Share on other sites

If you live in Canada, the states or Australia, i’d highly recommend Soothe made by Rodan and Fields. It’s cleared up dermatitis and burns for me in a matter of days. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×